# SDR AALA20130519006

- Difficulty date: May 19, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 56,968 hours, 9,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 4 DOOR EMERGENCY EXIT LIGHT.  OPS CHECK NORMAL.
